Reference Type | Journal (article/letter/editorial) |
---|
Title | Nonlocal symmetries, consistent Riccati expansion integrability, and their applications of the (2+1)-dimensional Broer–Kaup–Kupershmidt system |
---|
Journal | Chinese Physics B |
---|
Authors | Hu, Xiao-Rui | Author |
---|
Chen, Yong | Author |
Year | 2015 (September) | Volume | 24 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/24/9/090203Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6006528 | Long-form Identifier | mindat:1:5:6006528:1 |
---|
|
GUID | 0 |
---|
Full Reference | Hu, Xiao-Rui, Chen, Yong (2015) Nonlocal symmetries, consistent Riccati expansion integrability, and their applications of the (2+1)-dimensional Broer–Kaup–Kupershmidt system. Chinese Physics B, 24. 90203pp. doi:10.1088/1674-1056/24/9/090203 |
---|
Plain Text | Hu, Xiao-Rui, Chen, Yong (2015) Nonlocal symmetries, consistent Riccati expansion integrability, and their applications of the (2+1)-dimensional Broer–Kaup–Kupershmidt system. Chinese Physics B, 24. 90203pp. doi:10.1088/1674-1056/24/9/090203 |
---|
In | (n.d.) Chinese Physics B Vol. 24. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.